# SDR DL75K060817

- Difficulty date: August 25, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 60,472 hours, 28,591 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32312
- Condition: Bulged
- Location: Bs 437-440 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN IS BULGED FROM STA. 437-440 AND S-22L TO S-25L.  THE DAMAGED SKIN WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED.
